# SDR DXTA2015022705987

- Difficulty date: February 26, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N681QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605181
- Aircraft time: 11,610 hours, 9,198 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

TRIED TO MOVE THE RUDDER TRIM BOTH LT & RT.  THE RUDDER TRIM WOULD NOT MOVE EITHER WAY.  ON TAXI IN AFTER LANDING THE RUDDER PEDALS WERE STIFF TO STEER THE AIRPLANE.  NO MECHANICAL DEFECTS WERE NOTED, HOWEVER THE RUDDER TRIM ACTUATOR DID NOT APPEAR TO HAVE MUCH GREASE IN IT.  DUE TO BACKORDER ON THE RUDDER TRIM ACTUATOR THE RUDDER TRIM ACTUATOR WAS LUBED IAW AMM 12 21-01.  NO BINDING OR STIFFNESS WAS NOTED DURING GND OPERATION.  VISUALLY INSPECTED RUDDER & RUDDER COMPONENTS, CABLES, RUDDER TRIM CABLES, RUDDER BIAS ACTUATOR, BLANKET & BLEED PORTS, NO DEFECTS NOTED.  VISUALLY INSPECTED THE NWS TO INCLUDE PROPER MOVEMENT IAW THE MM, SLUGGISH MOVEMENT, PERFORMED LOW SPEED TAXI CHECK, NO DEFECTS NOTED.  PERFORMED LOW SPEED TAXI CHECK, OPERATIONS ARE SATISFACTORY.  ACCOMPLISHED TASK TC-5XL 53-110306 FUSELAGE BILGE DRAIN CLEANING.  VISUALLY INSPECTED, NO DRAINS WERE FOUND TO BE BLOCKED, RAN WATER THROUGH MOISTURE DRAINS, NO CLOGGING NOTED.  LUBED THE RUDDER TRIM ACTUATOR & NOTED THE PERFORMANCE OF MOVEMENT.  RUDDER TRIM ACTUATOR HAS BEEN LUBED WITH DC 33 AS REQUESTED.  THE TRIM ACTUATOR MOVEMENT IS SMOOTH AT THIS TIME.
